We extend to soluble FC⇤-groups, the class of generalised FC-groups introduced in de Giovanni et al. 16 [‘Groups with restricted conjugacy classes’, Serdica Math. J. 28(3) (2002), 241–254], the characterisation 17 of finite soluble T-groups obtained recently in Kaplan [‘On T-groups, supersolvable groups, and maximal 18 subgroups’, Arch. Math. (Basel) 96(1) (2011), 19–25].

ON GENERALISED FC-GROUPS IN WHICH NORMALITY IS A TRANSITIVE RELATION

VINCENZI, Giovanni
2016

Abstract

We extend to soluble FC⇤-groups, the class of generalised FC-groups introduced in de Giovanni et al. 16 [‘Groups with restricted conjugacy classes’, Serdica Math. J. 28(3) (2002), 241–254], the characterisation 17 of finite soluble T-groups obtained recently in Kaplan [‘On T-groups, supersolvable groups, and maximal 18 subgroups’, Arch. Math. (Basel) 96(1) (2011), 19–25].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11386/4649824
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact